# SDR FDEA201410083016

- Difficulty date: October 8, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 60,937 hours, 22,267 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT CHECK FOUND THAT THE L1 DOOR SLIDE ARM LIGHT DOES NOT ILLUMINATE WITH DOOR SLIDE ARMED.  RELAMPED L1 DOOR SLIDE ARM LIGHT.  SYS TESTS NORMAL, ACFT OK FOR SERVICE IAW AMM 52-11-00.
